MathSciNet Relay Station
MathSciNet bibliographic data
MR1872377 (2002j:26006) 26A48
Miller, K. S.; Samko, S. G. Completely monotonic functions. Integral Transform. Spec. Funct. 12 (2001), no. 4, 389–402.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement